# SDR UIEA2022092101019

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Lug
- Condition: Cracked
- Location: Bs 1000 Rbl 11
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - CENTER SECTION - BS1000 FRONT SPAR INTERCOSTAL LUG FITTING FOUND CRACK AT RBL 11.33 LOCATION.( INTERCOSTAL LUG FITTING REPLACEMENT AS PER ATLAS AIR EO 4453C024 PART 7 STEP 3 )
